MathSciNet Relay Station
MathSciNet bibliographic data
MR1403249 35J60 (35J15 60J45)
Dynkin, E. B.; Kuznetsov, S. E. Solutions of $Lu=u^\alpha$ dominated by $L$-harmonic functions. J. Anal. Math. 68 (1996), 15–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement